# SDR GTIA020993

- Difficulty date: September 14, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PASSENGER CABIN STATION 180 TO 168 LBL 41 INCHES IS CRACKED, DAMAGED AT SURFACE WEB.  CUT OUT DAMAGED SECTION OF WEB.  FABRICATED FILLER AND DOUBLER.  INSTALLED FILLER AND DOUBLER.  (M)
